# SDR SWAA2019011528191

- Difficulty date: December 7, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 61,010 hours, 28,915 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Angle
- Part number: 69698592
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER WIRING HARNESS SUPPORT ANGLE CORRODED AT BS 1036, BETWEEN STR 2R TO STR 2L.  REPAIRED ANGLE IAW ER AND EA.
